# SDR DALA1226676818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET - CORROSION LOCATION: STA 1300 STR 28R  POS: AFT REMOVED BRACKET DRILLED UP NEW BRACKET INSTALL OF REPAIR BRACKET COMPLETED INSTALLATION OF BRACKET PER DWG 146N5400.
